Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
193 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes lightheadedness and dizziness while on Allopurinol, Trandolapril, Atorvastatin and Metformin?

Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3922 Questions

default
Posted on Tue, 30 Aug 2016 in Medicines and Side Effects
Question: I seem to be lightheaded or dizzy quite a bit. Could it be related to my meds? I take merformin (500mg), allopurinol (300mg), trandolapril (2mg), metoprolol (50mg) and atorvastatin (40mg)
doctor
Answered by Dr. Ivo Ditah 26 minutes later
Brief Answer:
Likely related to your medications!

Detailed Answer:
Hi and thank you so much for this query.

This dizziness is most likely related to your drugs especially those against high blood pressure. I will like that you equally report your blood pressure measurements to me. I will suggest that you report them as well as your blood sugars for review and this might eventually lead to the dosage of your drugs being reduced to avoid further episodes of dizziness.

For now, avoid heights and walking unsupported as a fall because of your dizziness could have far reaching consequences like fractures and head trauma. Be careful as we identify the cause and treat accordingly.

I hope this helps. I wish you well. Feel free to ask for more information and clarifications if need be. I hope to hear from you on what your blood pressure and blood glucose readings are.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,   ,  

Recent questions on  Head trauma

doctor1 MD

hi i had a head trauma in two places from falling on ice and hitting my head on a pole, one caused a small fracture and minor bleeding in my brain,...

doctor1 MD

I have what feels like a hairline crack in my skull, above my left eye going from my forehead into my hairline. It s only a small indent, but is...

doctor1 MD

During a session at the tattoo parlor i had a grand mal seizure where my eyes rolled into the back of my head and my leg muscles contracted and...

doctor1 MD

I asked questions of Dr. Olsi Taka ( neurologist ) on 20 November 2017. These are followup questions. I spoke about a violent impact when my then...

doctor1 MD

My 7 year old came home from school today saying his head hurt badly “ very badly “ we got home I️ got him into bed tried giving him some Advil for...

doctor1 MD

About 45 days ago, I started to notice an extreme smell of pepper at all times.. It has become increasingly stronger day by day. No matter what...

doctor1 MD

hi! hope you can explain this : patient M/52 yrs. experienced headache and dizziness, diplopia after a head trauma 2 months before. CT brain result...